# SDR QXEA0001127

- Difficulty date: April 17, 2000
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N814PH
- Make and model: Dhav DHC8102
- Aircraft serial: 43
- Aircraft time: 34,001 hours, 46,965 cycles
- System (JASC): 3201 · Landing Gear/Wheel Fairing
- Part: Fairing
- Condition: Damaged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDX- ON TAKEOFF AT GEAR RETRACTION, NOTED RUMBLING NOISE.  LEFT DOOR, NOSE DOOR, RIGHT UNSAFE (RED) LIGHTS APPEARED.  COMPLIED WITH LANDING GEAR NOT RETRACTING CHCEKLIST.  GEAR CAME DOWN WELL ON EXTENSION.  AIRCRAFT LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED GRAVEL GUARD AND SWUNG LANDING GEAR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
